# SDR DALA2020012210483

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Damaged
- Location: Bs 1002
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1002 BETWEEN STRINGER 29 AND 30L, THERE IS A FRAME SPLICE ANGLE WITH DAMAGE BEYOND LIMITS.  REPLACED FRAME ANGLE IAW SRM 51-41.
